# SDR FDEA201111094849

- Difficulty date: November 9, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 25,843 hours, 13,592 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5397452620000
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS EXTERNAL REPAIR DOUBLER LOCATED AT LOWER RT SIDE FUSELAGE SKIN   BETWEEN FRAMES 63 TO 65 AND BETWEEN STRINGERS 47 TO 49 RT BELOW LAP SEAM IS INSTALLED AT LAP SEAM LINE AND SHOULD BE COVERING ABOVE AND BELOW LAP SEAM AND THE SKIN HAS NO CUT OUT.    REMOVED EXISTING REPAIR DOUBLER AND REPAIRED SKIN IAW FREIGHTER SRM 53-10-12, FIG 218 SHEETS 3 AND 4 PAGES 390 TO 401 AND COMPLIED WITH EA 6-5330- 156063, WC 53304132 SEQ 1241.
